Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Multipliers on subsemigroups of the real line


Author: Hung T. Dinh
Journal: Proc. Amer. Math. Soc. 117 (1993), 783-788
MSC: Primary 46L55; Secondary 43A22
DOI: https://doi.org/10.1090/S0002-9939-1993-1112489-X
MathSciNet review: 1112489
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that multipliers on subsemigroups of the real line can be extended to multipliers on groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L55, 43A22

Retrieve articles in all journals with MSC: 46L55, 43A22


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1112489-X
Article copyright: © Copyright 1993 American Mathematical Society